# SDR AWXA200600884

- Difficulty date: May 25, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112815202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK, DISCOVERED CORROSION ON FLOORBEAM AT CABIN FLOOR STRUCTURE FROM FS 15+8IN TO FS 16 Y765.  SEAT TRACK WAS REPLACED BETWEEN FS 12 TO FS 24 Y765 IAW SRM A319 51-72-11.
